advertisement
Question
Posted by: Melani | 2004/11/12

SWOLLEN BREASTS

OK this is my story -
I was on the pill for one year, and came off it in March 2004.
Since then I had 1 period in April, one in July and none since.

I've been so emotionally drained, what with so many negative tests,etc, so I just decided to leave things to come around on its own.

My gynae did his checks etc and all is normal, so I've just been waiting patiently.

My breasts have appeared swollen since coming off the pill and I understood that as normal.
In the past week, they have appeared hugely swollen, but with no pain. My areolas aren't any darker or anything like that, the breasts are just hugely soft and swollen.
I am also quite bloated right now.

Do you think I could be pg or maybe pre-menstrual ?
Either way, at least somethings happening.
Any thoughts ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may mean that you are premenstrual. Wait and see if your period starts in the next few days. It is not usual to miss periods for such a long time after stopping the Pill, so it is probably time to see your doctor again anyway.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jessica | 2004/11/12

If you only had you're period in July you should get a second opinion on whether all is well (in my opinion), If you're not having you're period it is likely that you are not ovulating, my breast became smaller when I came of the pill (with a whole size) and now that i'm Pregnant they are again growing.

Jessica

Reply to Jessica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement